The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (323 KB) | Metadata | Table of Contents | ZAA summary
Volume 34, Issue 3, 2015, pp. 321–342
DOI: 10.4171/ZAA/1542

Published online: 2015-07-08

The Weak Inverse Mapping Theorem

Daniel Campbell[1], Stanislav Hencl[2] and František Konopecký[3]

(1) University of Hradec Králové, Czech Republic
(2) Charles University, Prague, Czech Republic
(3) Charles University, Prague, Czech Republic

We prove that if a bilipschitz mapping $f$ is in $W_{\mathrm {loc}}^{m,p}(\mathbb R^n, \mathbb R^n)$ then the inverse $f^{-1}$ is also a $W_{\mathrm {loc}}^{m,p}$ class mapping. Further we prove that the class of bilipschitz mappings belonging to $W_{\mathrm {loc}}^{m,p} (\mathbb R^n, \mathbb R^n)$ is closed with respect to composition and multiplication without any restrictions on $m, p \geq 1$. These results can be easily extended to smooth $n$-dimensional Riemannian manifolds and further we prove a form of the implicit function theorem for Sobolev mappings.

Keywords: Bilipschitz mappings, inverse mapping theorem

Campbell Daniel, Hencl Stanislav, Konopecký František: The Weak Inverse Mapping Theorem. Z. Anal. Anwend. 34 (2015), 321-342. doi: 10.4171/ZAA/1542